Journal article icon

Journal article

The blocks of theq-Schur algebra

Abstract:

In [11] , Donkin determined the blocks of the classical Schur algebras in positive characteristic from the blocks of the corresponding general linear group. We show in this paper that an analogous result for the q-Schur algebras Sq(n,d) (when q is a primitive lth root of unity) can be derived in the same way from the blocks of an appropriate quantum general linear group...

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1006/jabr.1998.7442

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author

Contributors

Role:
Other
More from this funder
Name:
Engineering and Physical Sciences Research Council
Publisher:
Elsevier
Journal:
Journal of Algebra More from this journal
Volume:
207
Issue:
1
Pages:
306-325
Publication date:
1998-09-01
DOI:
ISSN:
0021-8693
Language:
English
Subjects:
UUID:
uuid:fab7067c-8022-4ab8-bac2-7a57fe6e4148
Local pid:
ora:8739
Deposit date:
2014-07-08

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP